Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Asymptotic behavior of integral functionals of unstable solutions of one-dimensional Itô stochastic differential equations


Authors: G. L. Kulinich, S. V. Kushnirenko and Y. S. Mishura
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 89 (2013).
Journal: Theor. Probability and Math. Statist. 89 (2014), 101-114
MSC (2010): Primary 60H10
DOI: https://doi.org/10.1090/S0094-9000-2015-00938-8
Published electronically: January 26, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider one-dimensional stochastic differential equations with a homogeneous drift and unit diffusion. The drift is such that a unique strong solution is unstable. An explicit form of the normalizing factor is established for certain integral functionals of the unstable solution for which the weak convergence to a limiting process holds. As a result, we get a new class of limiting processes that are the functionals of Bessel diffusion processes.


References [Enhancements On Off] (What's this?)

  • 1. I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes, W. B. Saunders Co., Philadelphia, Pa.-London-Toronto, Ont., 1969. MR 0247660 (40:923)
  • 2. I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations and their Applications, ``Naukova dumka'', Kiev, 1982. (Russian) MR 678374 (84j:60003)
  • 3. J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, 2nd ed., Springer, Berlin, 2003. MR 1943877 (2003j:60001)
  • 4. J. Karamata, Sur un mode de croissance reguliere des fonctions, Mathematica (Cluj) 4 (1930), 38-53.
  • 5. E. Kas'kun, On the asymptotic behavior of functionals of integral type on diffusion processes, Visnyk Kyiv. Univ. Tarasa Shevchenka, Ser. Mat. Mekh. 1 (1998), 16-24. (Ukrainian)
  • 6. N. V. Krylov, Controlled Diffusion Processes, Springer, New York, 2008. MR 2723141 (2011h:60095)
  • 7. G. L. Kulinich, On asymptotic behavior of unstable solutions to a system of stochastic diffusion equations, Proceedings of the Seminar on the Theory of Random Processes, Druskininkai, 25-30 November, 1974, Institute of Physics and Mathematics, Lithuanian SSR, Vilnius, 1975, pp. 169-201. MR 0501345 (58:18724)
  • 8. G. L. Kulinich, Limit distributions for functionals of integral type of unstable diffusion processes, Theor. Probab. Math. Statist. 11 (1976), 82-86.
  • 9. G. L. Kulinich, On the asymptotic behavior of the solution of dimensional stochastic diffusion equation, Lecture Notes in Control and Information Sciences, vol. 25, Springer-Verlag, Berlin, 1980, pp. 334-343. MR 609199 (82g:60080)
  • 10. G. L. Kulinich, On necessary and sufficient conditions for convergence of homogeneous additive functionals of diffusion processes, Proceedings of the Second Ukrainian-Hungarian Conference ``New Trends in Probability and Mathematical Statistics'' (M. Arato and M. Yadrenko, eds.), vol. 2, ``TViMS'', Kyiv, 1995, pp. 381-390.
  • 11. G. L. Kulinich and E. P. Kas'kun, On the asymptotic behavior of solutions of a class of one-dimensional Itô stochastic differential equations, Theor. Probab. Math. Stat. 56 (1998), 97-105. MR 1791858 (2002m:60111)
  • 12. G. U. Minbaeva, Limit theorems for integral functionals of a process with instantaneous reflection, Theor. Probab. Math. Stat. 47 (1993), 101-105. MR 1272229 (95a:60106)
  • 13. A. V. Skorokhod, Studies in the Theory of Random Processes, Addison-Wesley Publ. Co., Inc., Reading. Mass., 1965. MR 0185620 (32:3082b)
  • 14. A. Yu. Veretennikov, On the strong solutions of stochastic differential equations, Theor. Probab. Appl. 24 (1979), no. 2, 354-366. MR 532447 (81b:60058)
  • 15. A. K. Zvonkin, A transformation of the phase space of a diffusion process that removes the drift, Mathematics of the USSR-Sbornik 93 (1974), no. 1, 129-149. MR 0336813 (49:1586)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60H10

Retrieve articles in all journals with MSC (2010): 60H10


Additional Information

G. L. Kulinich
Affiliation: Department of General Mathematics, Faculty of Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, 64/13, Volodymyrska Street, Kyiv, Ukraine, 01601
Email: zag$_$mat@univ.kiev.ua

S. V. Kushnirenko
Affiliation: Department of General Mathematics, Faculty of Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, 64/13, Volodymyrska Street, Kyiv, Ukraine, 01601
Email: bksv@univ.kiev.ua

Y. S. Mishura
Affiliation: Department of Probability Theory, Statistics and Actuarial Mathematics, Faculty of Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, 64/13 Volodymyrska Street, Kyiv, Ukraine, 01601
Email: yumishura@gmail.com

DOI: https://doi.org/10.1090/S0094-9000-2015-00938-8
Keywords: It\^o stochastic differential equation, unstable solution, asymptotic behavior of integral functionals
Received by editor(s): December 12, 2012
Published electronically: January 26, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society